# SDR FDEA202212152916

- Difficulty date: December 15, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 75,059 hours, 29,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover Plate
- Part number: 114N50819
- Condition: Bent
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FUSELAGE ABOVE WING CENTER SECTION UNDER MAIN CARGO FLOOR HAS LOOSE   AND BENT FLOOR SUPPORT AT BS1020 RBL24.75-45.50 REMOVED, FABRICATED AND INSTALLED NEW COVER PLATE ON FLOOR SUPPORT IAW B757 DWG   114N5081 REV C AND DWG 114N5070 REV B.
